Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Viscoelastic fluids in a thin domain


Authors: G. Bayada, L. Chupin and S. Martin
Journal: Quart. Appl. Math. 65 (2007), 625-651
MSC (2000): Primary 76A10, 35B40
DOI: https://doi.org/10.1090/S0033-569X-07-01062-X
Published electronically: October 19, 2007
MathSciNet review: 2370354
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper deals with viscoelastic flows in a thin domain. In particular, we derive and analyse the asymptotic equations of the Stokes-Oldroyd system in thin films (including shear effects). We present a numerical method which solves the corresponding problem and we present some related numerical tests which evidence the effects of the elastic contribution on the flow.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 76A10, 35B40

Retrieve articles in all journals with MSC (2000): 76A10, 35B40


Additional Information

G. Bayada
Affiliation: INSA-Lyon, CNRS UMR 5208 (Institut Camille Jordan) & CNRS UMR 5514 (LAMCOS), Bât. Léonard de Vinci, 21 avenue Jean Capelle, F-69621 Villeurbanne Cedex, France
Email: guy.bayada@insa-lyon.fr

L. Chupin
Affiliation: INSA-Lyon, CNRS UMR 5208 (Institut Camille Jordan), Bât. Léonard de Vinci, 21 avenue Jean Capelle, F-69621 Villeurbanne Cedex, France
Email: laurent.chupin@insa-lyon.fr

S. Martin
Affiliation: INSA-Lyon, CNRS UMR 5208 (Institut Camille Jordan), Bât. Léonard de Vinci, 21 avenue Jean Capelle, F-69621 Villeurbanne Cedex, France
Email: sebastien.martin@insa-lyon.fr

DOI: https://doi.org/10.1090/S0033-569X-07-01062-X
Received by editor(s): February 9, 2006
Published electronically: October 19, 2007
Article copyright: © Copyright 2007 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society